关于对称双参数法的一般化  被引量:1

ON GENERALIZED FORMULATION OF SYMMETRIZED DOUBLE SET PARAMETER METHOD

在线阅读下载全文

作  者:卜小明[1] 

机构地区:[1]天津大学力学系

出  处:《计算数学》1996年第2期155-160,共6页Mathematica Numerica Sinica

基  金:国家自然科学基金;天津市21世纪青年科学基金

摘  要:关于对称双参数法的一般化卜小明(天津大学力学系)ONGENERALIZEDFORMULATIONOFSYMMETRIZEDDOUBLESETPARAMETERMETHOD¥BuXiao-ming(TianjinUniversity)Abstract:...Abstract In this paper, the generalized formulation of symmetrized double set parameter method is established basing on a generalized variational function. It will be more reasonable and convenient to analyze or construct some elements with different degrees of freedom by using the present method.

关 键 词:对称双参数法 矩形板元 双参数法 有限元 

分 类 号:O242.21[理学—计算数学] O343.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象